Characterization for the Convergence of Krasnoselskij Iteration for Non-Lipschitzian Operators
Ştefan M. Şoltuz and
B. E. Rhoades
International Journal of Mathematics and Mathematical Sciences, 2008, vol. 2008, 1-5
Abstract:
We establish the convergence of Krasnoselskij iteration for various classes of non-Lipschitzian operators.
Date: 2008
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/2008/630589.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/2008/630589.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:630589
DOI: 10.1155/2008/630589
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().